# SDR SIMA200221201

- Difficulty date: July 25, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ALCLAD2024T3
- Condition: Corroded
- Location: Fuselage
- Part time: 6,878 hours, 7,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION ON LEFT OMEGA BEAM, PREVIOUS REPAIR, AT FRAME 20.  REMVOED PREVIOUS REPAIR, CORROSION LIMITED TO PREVIOUS REPAIR.  FABRICATED A DOUBLER ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 (SRM 145/1142, CHAPTER 53, REV 18) 53-21-10, AND STANDARD SRM PRACTICES.  (M)
